RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2018, том 103, выпуск 3, статья опубликована в англоязычной версии журнала (Mi mz12027)  

Статьи, опубликованные в английской версии журнала

Bringing Closed Polygonal Curves in the Plane to Normal Form via Local Moves

S. Avvakumova, A. Sossinskyb

a Vienna University of Technology, Vienna, Austria
b Independent University of Moscow, Moscow, Russia

Аннотация: We define normal forms of regular closed polygonal curves in $\mathbb R^2$, prove that any such curve can be taken to normal form by a regular homotopy, construct two different algorithms (implemented in computer animations) designed to take a given curve to normal form via local moves, present experimental results confirming that this almost always happens, and explain the biological motivation behind the algorithms, as well as their biological interpretation.

Ключевые слова: regular closed polygonal curve, regular homotopy, normal form of a polygonal curve, local moves, winding number of a plane curve, Euler functional, gradient descent.


Англоязычная версия:
Mathematical Notes, 2018, 103:3, 466–473

Реферативные базы данных:

Тип публикации: Статья
Поступило: 12.01.2018
Язык публикации: английский

Образец цитирования: S. Avvakumov, A. Sossinsky, “Bringing Closed Polygonal Curves in the Plane to Normal Form via Local Moves”, Math. Notes, 103:3 (2018), 466–473

Цитирование в формате AMSBIB
\Bibitem{AvvSos18}
\by S.~Avvakumov, A.~Sossinsky
\paper Bringing Closed Polygonal Curves in the Plane
to Normal Form via Local Moves
\jour Math. Notes
\yr 2018
\vol 103
\issue 3
\pages 466--473
\mathnet{http://mi.mathnet.ru/mz12027}
\crossref{https://doi.org/10.1134/S0001434618030124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430553100012}
\elib{http://elibrary.ru/item.asp?id=35481710}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046372543}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz12027

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:141
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020